MAUDE Adverse Event Report: ICU MEDICAL, INC. ICU MEDICAL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. ICU MEDICAL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number CH2000SC-10
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
2 devices - spiro would not latch onto syringe; tested syringe with a new spiro and it did latch.Lot # on both devices: 14789286.

Brand Name
ICU MEDICAL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 atherton dr.
salt lake city UT 84123
MDR Report Key25215944
Report Number25215944
Device Sequence Number18642388
Product Code FPA
UDI-Device Identifier00840619042769
UDI-Public00840619042769
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/12/2026
Report Date (Section F) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH2000SC-10
Device Catalogue NumberCH2000SC-10
Device Lot Number14789286 - BOTH DEVICES
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/19/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/12/2026